advertisement
Question
Posted by: Mike | 2004/01/22

lipodystrophy

Hi doc

I am a little bit overweight (about 10kg) and currently on Zerit. I went on drugs 2 months ago. What can I expect as far as lipodystrophy is concerned.

Will I have a big tummy and buffalo hump in a couple of months?

What can I do to slow down the process?

Should I lose weight?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

Noboddy can tell you this but you have to be monitored by your doctor on a regular basis and he will advise you if this should start to happen.

If you are 10Kg overweight you shoul exercise, get fit and loose a bit of weight

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: john | 2004/02/09

hi

i used zerit and it did cause lypodystrophy, after a good couple of years. the side effects were very bad, i just started my new med oday, combivir. not sure what this holds in fo me ...??

good luck

Reply to john | 1 comment (hide)
Posted by: Anonymous | 2014/03/19

A good daily exercise will help in good blood flow and fat distribution. Good luck man

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement